Follow
Josef Cibulka
Josef Cibulka
Unknown affiliation
Verified email at kam.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
Ramsey numbers of ordered graphs
M Balko, J Cibulka, K Král, J Kynčl
Electronic Notes in Discrete Mathematics 49, 419-424, 2015
442015
On average and highest number of flips in pancake sorting
J Cibulka
Theoretical Computer Science 412 (8-10), 822-834, 2011
432011
On the chromatic number of real and rational spaces
J Cibulka
Geombinatorics 18 (2), 53-65, 2008
402008
On constants in the Füredi–Hajnal and the Stanley–Wilf conjecture
J Cibulka
Journal of Combinatorial Theory, Series A 116 (2), 290-302, 2009
332009
Tight bounds on the maximum size of a set of permutations with bounded VC-dimension
J Cibulka, J Kynčl
Journal of Combinatorial Theory, Series A 119 (7), 1461-1478, 2012
252012
Solution of Peter Winkler’s pizza problem
J Cibulka, R Stolař, J Kynčl, V Mészáros, P Valtr
Fete of combinatorics and computer science, 63-93, 2010
242010
Graph sharing games: complexity and connectivity
J Cibulka, J Kynčl, V Mészáros, R Stolař, P Valtr
International Conference on Theory and Applications of Models of Computation …, 2010
202010
Untangling polygons and graphs
J Cibulka
Discrete & Computational Geometry 43 (2), 402-411, 2010
172010
Universal sets for straight-line embeddings of bicolored graphs
J Cibulka, J Kynčl, V Mészáros, R Stolař, P Valtr
Thirty essays on geometric graph theory, 101-119, 2013
16*2013
Polynomial-time sortable stacks of burnt pancakes
A Labarre, J Cibulka
Theoretical Computer Science 412 (8-10), 695-702, 2011
162011
Better upper bounds on the Füredi-Hajnal limits of permutations
J Cibulka, J Kynčl
Proceedings of the Twenty-Eighth Annual ACM-SIAM Symposium on Discrete …, 2017
14*2017
Drawing graphs using a small number of obstacles
M Balko, J Cibulka, P Valtr
Discrete & Computational Geometry 59 (1), 143-164, 2018
132018
Peeling potatoes near-optimally in near-linear time
S Cabello, J Cibulka, J Kynčl, M Saumell, P Valtr
Proceedings of the thirtieth annual symposium on Computational geometry, 224-231, 2014
132014
Covering lattice points by subspaces and counting point–hyperplane incidences
M Balko, J Cibulka, P Valtr
Discrete & Computational Geometry 61 (2), 325-354, 2019
122019
On the geometric Ramsey number of outerplanar graphs
J Cibulka, P Gao, M Krčál, T Valla, P Valtr
Discrete & Computational Geometry 53 (1), 64-79, 2015
11*2015
Maximum size of reverse-free sets of permutations
J Cibulka
SIAM Journal on Discrete Mathematics 27 (1), 232-239, 2013
82013
Extremal combinatorics of matrices, sequences and sets of permutations
J Cibulka
Univerzita Karlova, Matematicko-fyzikální fakulta, 2013
72013
On three measures of non-convexity
J Cibulka, M Korbelář, J Kynčl, V Mészáros, R Stolař, P Valtr
Israel Journal of Mathematics 218 (1), 331-369, 2017
5*2017
A combinatorial proof of rayleigh monotonicity for graphs
J Cibulka, J Hladký, MA La Croix, DG Wagner
Ars Combinatoria 117, 333-348, 2014
4*2014
On planar point sets with the pentagon property
J Cibulka, J Kyncl, P Valtr
Proceedings of the twenty-ninth annual symposium on Computational geometry …, 2013
32013
The system can't perform the operation now. Try again later.
Articles 1–20